Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BPP3-0003-0076

Czasopismo

Fasciculi Mathematici

Tytuł artykułu

A generalization of ω-continuity

Autorzy Noiri, T.  Popa, V. 
Treść / Zawartość http://www.math.put.poznan.pl/fasciculi_m.htm
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In this paper, by using mg*-closed sets [23], we define and investigate the notion of mg*-continuity which is a generalization of ω-continuity [32] or g-continuity [35].
Słowa kluczowe
PL m-struktura   zbiór g-zamknięty   ω-zamknięty   zbiór ω-zamknięty   mg*-zamknięty   zbiór mg*-zamknięty   ω-ciągły   zbiór ω-ciągły  
EN m-structure   g-closed   set g-closed   ω-closed   set ω-closed   mg*-closed   set mg*-closed   ω-continuous   set ω-continuous  
Wydawca Wydawnictwo Politechniki Poznańskiej
Czasopismo Fasciculi Mathematici
Rocznik 2010
Tom Nr 45
Strony 71--86
Opis fizyczny Bibliogr. 36 poz.
Twórcy
autor Noiri, T.
autor Popa, V.
Bibliografia
[1] Abd El-Monsef M.E., El-Deeb S.N., Mahmoud R.A., β-open sets and β-continuous mappings, Bull. Fac. Sci. Assiut Univ., 12(1983), 77-90.
[2] Abd El-Monsef M.E., Mahmoud R.A., Lashin E.R., β-closure and β-interior, J. Fac. Ed. Ain Shams Univ., 10(1986), 235-245.
[3] Andrijević D., Semi-preopen sets, Mat. Vesnik, 38(1986), 24-32.
[4] Andrijević D., On b-open sets, Mat. Vesnik, 48(1996), 59-64.
[5] Balachandran K., Sundarm P., Maki H., On generalized continuous maps in topological spaces, Mem. Fac. Sci. Kochi Univ. Ser. A Math., 12(1991), 5-13.
[6] Caldas M., On g-closed sets and g-continuous mappings, Kyungpook Math. J., 33(1993), 205-209.
[7] Caldas M., Further results on generalized open mappings in topological spaces, Bull. Calcutta Math. Soc., 88(1996), 37-42.
[8] Caldas M., Jafari S., Noiri T., Notions via g-open sets, Kochi J. Math., 2(2007), 43-50.
[9] Crossley S.G., Hildebrand S.K., Semi-closure, Texas J. Sci., 22(1971), 99-112.
[10] Dunham W., A new closure operator for non-T1 topologies, Kyungpook Math. J., 22(1982), 55-60.
[11] Dunham W., Levine N., Further results of genralized closed sets in topology, Kyungpook Math. J., 20(1980), 169-175.
[12] El-Deeb S.N., Hasanein I.A., Mashhour A.S., Noiri T., On p-regular spaces, Bull. Math. Soc. Sci. Math. R. S. Roumanie, 27(75)(1983), 311-315.
[13] Hatir E., Noiri T., Decompositions of continuity and complete continuity, Acta Math. Hungar., 113(2006), 281-287.
[14] Levine N., Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70(1963), 36-41.
[15] Levine N., Generalized closed sets in topology, Rend. Circ. Mat. Palermo (2), 19(1970), 89-96.
[16] Maki H., Rao K.C., Gani A.N., On generalizing semi-open and preopen sets, Pure Appl. Math. Sci., 49(1999), 17-29.
[17] Mashhour A.S., Abd El-Monsef M.E., El-Deep S.N., On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt, 53(1982), 47-53.
[18] Mashhour A.S., Hasanein I.A., El-Deep S.N., α-continuous and α-open mappings, Acta Math. Hungar., 41(1983), 213-218.
[19] Min W.K., M*-continuity and product minimal structures on minimal structures, (submitted).
[20] Munshi B.M., Bassan D.S., g-continuous mappings, Vidya J. Gujarat Univ. B Sci., 24(1981), 63-68.
[21] Murugalingam M., A Study of Semi-generalized Topology, Ph. D. Thesis, Manonmaniam Sundaranar Univ., Tamil Nadu (India), 2005.
[22] Njastad O., On some classes of nearly open sets, Pacific J. Math., 15(1965), 961-970.
[23] Noiri T., Popa V., Between closed sets and g-closed sets, Rend. Circ. Mat. Palermo (2), 55(2006), 175-184.
[24] Noiri T., Popa V., On m-almost continuous multifunctions, Istanbul J. Math. Phys. Astro. Fac. Sci. (N.S.), 1(2004/2005) (to appear).
[25] Popa V., Noiri T., On M-continuous functions, Anal. Univ. "Dunărea de Jos" Galati, Ser. Mat. Fiz. Mec. Teor. (2), 18(23)(2000), 31-41.
[26] Popa V., Noiri T., On the de_nitions of some generalized forms of continuity under minimal conditions, Mem. Fac. Sci. Kochi Univ. Ser. A Math., 22(2001), 9-18.
[27] Popa V., Noiri T., On the points of continuity and discontinuity, Bull. U. P. G. Ploesti, Ser. Mat. Fiz. Inform., 53(2001), 95-100.
[28] Popa V., Noiri T., A unifed theory of weak continuity for functions, Rend. Circ. Mat. Palermo (2), 51(2002), 439-464.
[29] Rajesh N., On total ω-continuity, strong ω-continuity and contra ω-continuity, Soochow J. Math., 33(2007), 679-690.
[30] Rao K.C., Joseph K., Semi-star generalized closed sets, Bull. Pure Appl. Sci., 19E(2)(2000), 281-290.
[31] Raychaudhuri S., Mukherjee M.N., On δ-almost continuity and δ-preopen sets, Bull. Inst. Math. Acad. Sinica, 21(1993), 357-366.
[32] Sheik M.J., A Study on Generalizations of Closed Sets and Continuous Maps in Topological Spaces, Ph. D. Thesis, Bharathiar Univ., Coinbatore, (2002).
[33] Sheik M.J., Sundaram P., On decomposition of continuity, Bull. Allahabad Math. Soc., 22(2007), 1-9.
[34] Sundaram P., Sheik M.J., Weakly closed sets and weakly continuous maps in topological spaces, Proc. 82nd Indian Science Congress, Calcutta, 1995, p. 49.
[35] Veera Kumar M.K.R.S., On ĝ-closed sets in topological spaces, Bull. Al-lahabad Math. Soc., 18(2003), 99-112.
[36] Veličko N.V., H-closed topological spaces, Amer. Math. Soc. Transl. (2), 78(1968), 103-118.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BPP3-0003-0076
Identyfikatory